# SDR SWAA2024042577846

- Difficulty date: April 22, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N8725L
- Make and model: Boeing 737-8
- Aircraft serial: 42575
- Aircraft time: 11,391 hours, 5,202 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FWD L/H AISLE EMERGENCY LIGHTS INOP.  FOUND POWER SUPPLY BATTERY M2335 NOT TESTING. REMOVED AND REPLACED M2335 POWER SUPPLY BATTERY. OPS TEST GOOD AT THIS TIME. REF AMM 33-51-06
